The doc reluctantly gave me <span style = 'background-color: #dae8f4'>ativan</span>, three of them <span style = 'background-color: #dae8f4'>and</span> I reluctantly took them from her because I'd rather take nothing but I'm not sleeping much lately. I tried one last night...was going full tilt for hours last evening cleaning non-stop til nearly 12:30am then took one, crawled into bed and read for another hour or so. Today .. I'm wasted. My eyes have dark lines coming down under them and I'm just wasted. Maybe from wearing myself out .. but my energy has been on hyperdrive a bit.
Thanks for your replies. I talked to my doctor <span style = 'background-color: #dae8f4'>and</span> she asked me to try taking up to 2mg of ativanand a couple of tablets of benadryl for sleep last night. At first, I thought it didn't work, which made me even more anxious. But I woke up almost 7 hours later without knowing I slept. Lately, I have been getting this jolt/twitch/falling sensation right before I could sense I was about to fall asleep, which wakes me up. It sacres and worries me (didn't help with my insomnia anxiety).....
Vomiting, shaking horribly, fever, cramping, diarrhea, just basically like the Stomach Flu <span style = 'background-color: #dae8f4'>and</span> a really bad case of it. If you have a med like Xanax or <span style = 'background-color: #dae8f4'>ativan</span> take 1 at the same time you take the half of your usual dosage of meds. They should help calm you. You will loose sleep for days, but each day you will become stronger. Don't be alone during this time. By the way...I also have unexplained bruises all over my body. I even became almost jaudiced. Please seek help.
At first I spotted for two weeks the first two months I took Yaz then I had no period at all. Yes it helped my cramps <span style = 'background-color: #dae8f4'>and</span> back aches. But I'll gladly take some <span style = 'background-color: #dae8f4'>advil</span> instead, and I'd rather have a period instead of not fitting into my clothes, I go to the gym 3 times a week, so after reading your info I understand the weighted gain. I also have noticed the anxiety more and more with each month.Good luck girls. Not the pill for everyone!
Im 25, and i have experience that im really sensitive to light, I though it was allergies, but took severall shoots and didn't work, today i took advil Cold & Sinus and seems that relif my sensation on my eyes. Has any one experience this before?
same symptoms, but no anxiety, I also have big knots and a sore shoulder, I think the rib cage pulls causing the cartilage on sternum to become tender, and it can't ge better until your back is strenthened alot with special stretches.
Valium (or another benzodiazepine such as Klonopin, Librium, <span style = 'background-color: #dae8f4'>ativan</span> or Xanax). Of these, Valium <span style = 'background-color: #dae8f4'>and</span> Klonopin are best suited for tapering since they come in tablet form. Librium is also an excellent detox benzo, but comes in capsules, making it hard to taper the dose. ativan or Xanax should only be used if you can't get one of the others.
2. Imodium (over the counter, any drug or grocery store).
3. L-Tyrosine (500 mg caps) from the health food store.
I have been using a lot lately, maybe 400mg of oxycontin <span style = 'background-color: #dae8f4'>and</span> then add in the heroin <span style = 'background-color: #dae8f4'>and</span> it just is killing me. I am so miserable lately. I didnt really notice it til a few weeks ago, but i know i am not hte person i once was. I am so depressed all day, i dont want to do anything, i isolate from all the people who care about me, my thoughts are so impulsive, i am literally self destructing and bringing everything down around me.
So I dug up some more info that I wanna share ... in case you are dying of curiousity. Or need more info like I do.
not just for breakfast anymore
Posted By: mkny
Date: Friday, 21 October 2005, at 3:53 a.m.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.